Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 20 > No. 1

 
   

Analytical Exploration of the (4 + 1)-Dimensional Fokas Equation: Exact Traveling Wave Solutions

PP: 23-43
doi:10.18576/amis/200103
Author(s)
Mohamed A. Hafez, Romana Ashraf, Ali Akgu ̈l, M. Qasymeh, Shabbir Hussain, Farah Ashraf,
Abstract
This research paper aims at obtaining closed-form solutions for the traveling wave solutions of the (4 + 1)-dimensional Fokas equation. To solve this difficult system of nonlinear partial differential equations, we will use a new improved direct algebraic method. The given technique can be seen to work well for the purpose of converting the governing equation into a set of algebraic equations from where one can extract various traveling wave solutions. Here our results concern different forms of the solutions as solitons, periodic and rational functions. The obtained solutions are important for understanding the physical processes which are characterized by this equation and may be of use in Fluid mechanics, Nonlinear optics, Plasma physics and other areas.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved